Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 22, 2016, 11:55 AM CDT for Conecuh County, Monroe County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2016, 11:55 AM CDT (16:55 UTC)
- Expired
- Jul 22, 2016, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Mobile, AL
Counties Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 110 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578
WWUS84 KMOB 221655
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1155 AM CDT FRI JUL 22 2016
ALZ053-055-056-059-262-221730-
MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
1155 AM CDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CONECUH...NORTH CENTRAL BALDWIN...WESTERN MONROE...
WESTERN ESCAMBIA AND SOUTHEASTERN CLARKE COUNTIES UNTIL 1230 PM
CDT...
AT 1152 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WAS LOCATED
NEAR URIAH AND FRISCO CITY STRETCHING NORTH AND SOUTH...MOVING WEST
AT 5 MPH OR LESS.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATMORE...MONROEVILLE...FRISCO CITY...MCCULLOUGH...PETERMAN...URIAH...
EXCEL...REPTON...POARCH CREEK RESERVATION...I65 AND AL 113...
I65 AND AL 21...I65 AND US 84 AND I65 AND CR 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3143 8698 3100 8749 3100 8751 3127 8781
3173 8735
TIME...MOT...LOC 1652Z 076DEG 6KT 3133 8745
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 9:22 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 22, 9:22 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 922 AM CDT FRI JUL 22 2016 .DISCUSSION...See updated information for land and marine areas below. && .UPDATE...An early start to the morning convection. Current thunderstorm coverage observed to be highest over southwest portion of area and closer to the coast in areas where mlcape values are highest and range in from 1000-1500 j/kg (a little less post initiation). the initiation is very driven by outflow boundaries and most deep convection now is fairly weak to modest with a few storms producing very localized winds up to 40 mph. Thunderstorm motion is to the south and southwest. Over the next several hours...main impacts will be up to two inches of rain in an hour on an isolated basis and in some cases prolific cloud to ground lightning. no doubt the cloud cover will temper today's heat and maximum amount of thermodynamic instability that could have been fully realized. So...this should help to keep updraft intensity down a bit compared to yesterday afternoon when sbcapes reached 5000 j/kg (3500-4000 for mlcapes). Will assess need to modify max temps for this afternoon. /23 jmm && .MARINE...Main impacts next few hours will be thunderstorms over mobile bay...its nearshore waters and the mississippi sound. Again...moving to south and southwest. Waterspouts are possible through noon and again later this afternoon on fast moving outflow boundaries that may traverse the marine area. Otherwise outside of storms...expect south winds to increase to 8 to 13 knots generally with seas generally 1 to 2 feet (higher near thunderstorm squalls). New coastal waters package out shortly. /23 jmm && .PREV DISCUSSION... /issued 615 AM CDT FRI JUL 22 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...General vfr conditions expected through the forecast. Local drops into mvfr levels during the day/evening in isolated to scattered tsra, along with strong variable direction winds. Fog likely after 06z, especially in localities that receive heavy rains today. /16 PREV DISCUSSION... /issued 452 AM CDT FRI JUL 22 2016/ NEAR TERM /Now Through Friday night/...A weak shortwave moves south over the fa today into this evening, rotating around an upper high centered over the Central/Southern plains. With insolation today limited by mid/upper level cloud cover, especially over western portions of the fa, helping to counter-balance subsidence from the upper high over the plains, temperatures closer to seasonal expected. With a general northerly flow expected to control movement of the storms, areas near the coast will see some Gulf breeze induced showers enhancing the precip, but am not expecting this to move very far inland. Most of todays activity is expected to form over and north of the fa, then move south. Enough instability is expected to be present (1000-1500j/kg mean layer Capes) for isolated strong to severe pulse type thunderstorms. As for coverage, have went with a blend of the dry NAM and wet ECMWF, creating a high end chance for pops today. Into this evening, with the activity from the last several days lasting into the evening hours more than guidance was advertising, have went above guidance, mainly for the first few hours. Have stuck close with guidance temps, with nothing to suggest deviating significantly, especially with mid/upper level cloud debris from any activity to the north moving over the fa. Looking at heat index values for the day, moisture levels remain high enough for heat indices to generally rise into the 102 to 106 degree range, with a few localities rising into the 108 to 110 degree range. At this point, we do not expect enough general 108+ coverage to warrant a heat advisory. /16 SHORT TERM /Saturday Through Sunday night/...The upper level ridge of high pressure will continue to flatten and retrograde westward over the Four Corners Region and Desert Southwest through the weekend, but the associated ridge axis should still continue to stretch eastward across the Central and Southern Plains and into the Tennessee Valley. An upper level trough/low located off the Eastern Seaboard is meanwhile forecast to slowly move southwestward toward the FL Peninsula through Sunday night. Our forecast area will remain between these features through the weekend, with a generally weak northeast to east flow aloft prevalent across our region. A series of mid level impulses will continue to translate across our forecast area within this mid level flow pattern and will interact with a continued deeply moist airmass with precipitable water values generally averaging between 1.75" and 2.0", ample afternoon instability (MLCAPE values between 1500-2500 J/KG), and remnant boundaries/the seabreeze to result in scattered showers and thunderstorms both Saturday and Sunday afternoons. We have generally kept coverage in the 30-40% range both days, tapering off to 20% or less in the evening/overnight hours. A few storms could be strong or perhaps briefly severe at times with strong to locally damaging winds, frequent lightning and very heavy rainfall each afternoon. Otherwise, hot and humid conditions will persist into the weekend with daytime highs mostly in the mid 90s over inland areas, and around 90 to the lower 90s over the coast and beaches. Afternoon heat indices will remain elevated in the 100-105 range, with isolated occurrences up to around 108 both days. Lows both nights will continue to range in the lower to mid 70s inland and in the upper 70s to around 80 near the immediate coast and beaches. /21 LONG TERM /Monday Through Thursday/...The above mentioned upper level low over the FL Peninsula Sunday is forecast to translate westward across the northern Gulf of Mexico Monday, and toward the northwest Gulf, southern LA and southwestern MS vicinity by Tuesday. Lift to the north of this feature along with convergence along the seabreeze may favor slightly better convective coverage around our region Monday afternoon, but for now left POPs generally in the scattered (40%) coverage range across most locations, but these may need to be increased dependent on the positioning of the upper low. Plentiful moisture and instability remains in place Tuesday through Thursday as periodic shortwave impulses move over the area within weak flow aloft between the departing upper trough to the west and a building upper level ridge over the Western Atlantic. We will maintain a chance of showers and storms across the area during the day, tapering to slight chance at night through the extended period. Little change in the seasonably warm/humid conditions is otherwise expected, with daily highs continuing to range from the lower to mid 90s inland, and around 90 coast, with lows in the 70s at night. /21 MARINE...A weakly organized surface ridge will continue to stretch west over the Southeastern states to Lower Mississippi River valley, but am not expecting the ridge to be strong enough to bring an organized southeast to south flow to area coastal waters. With the generally light flow, little change in seas are expected. /16 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 22, 6:27 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 627 AM CDT FRI JUL 22 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 627 AM CDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS MOST OF THE REGION TODAY. TEMPERATURES IN THE LOW TO MID 90S OUTSIDE OF RAIN AREAS...WITH AFTERNOON HEAT INDICES GENERALLY RANGING FROM AROUND 103 TO 107. ISOLATED LOCATIONS WILL LIKELY REACH AS HIGH AS 108 TO 110. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH LOCALIZED STRONG TO DAMAGING WINDS...POSSIBLY UP TO 50 TO 60 MPH. FREQUENT LIGHTNING AND VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. MOST OF THE SHOWERS AND STORMS SHOULD END ACROSS THE AREA BY MID TO LATE EVENING... WITH JUST A FEW LINGERING OVERNIGHT. MOVEMENT OF THE STORMS WILL GENERALLY BE FROM THE NORTHEAST TO THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED DAILY THUNDERSTORMS COULD BECOME STRONG AT TIMES... ACCOMPANIED WITH BRIEF STRONG STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS. AWAY FROM THE COOLING EFFECTS OF THUNDERSTORMS...ELEVATED HEAT INDEX VALUES CONTINUE...CLIMBING INTO THE 102 TO 107 DEGREE RANGE ACROSS SOME AREAS THROUGH THE WEEKEND. ISOLATED LOCATIONS COULD EXPERIENCE SLIGHTLY HIGHER HEAT INDEX VALUES AROUND 110. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-231200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 627 AM CDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOVING GENERALLY SOUTHEAST TO SOUTH TODAY ACROSS AREA BAYS AND NEAR SHORE GULF WATERS. WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR THESE SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE STRONGER MARINE STORMS.
In the hours before
Special weather statement, Jul 22, 8:43 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 843 AM CDT FRI JUL 22 2016 ALZ263-265-221430- MOBILE CENTRAL AL-MOBILE COASTAL AL- 843 AM CDT FRI JUL 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH CENTRAL MOBILE COUNTY UNTIL 930 AM CDT... AT 843 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR THEODORE. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THEODORE AND ALABAMA PORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3049 8825 3062 8810 3052 8794 3033 8812 TIME...MOT...LOC 1343Z 154DEG 1KT 3052 8814
Special weather statement, Jul 22, 10:26 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1026 AM CDT FRI JUL 22 2016 ALZ261>264-221630- BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL- BALDWIN INLAND AL- 1026 AM CDT FRI JUL 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST CENTRAL BALDWIN AND NORTHEASTERN MOBILE COUNTIES UNTIL 1130 AM CDT... AT 1024 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND AL 225...OR NEAR BAY MINETTE...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRICHARD...SARALAND...BAY MINETTE...CHICKASAW...SATSUMA...CREOLA... CHUNCHULA...STOCKTON...AXIS...I65 AND AL 158... I65 AND I165 AND I65 AND AL 225. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3072 8821 3109 8820 3099 8775 3078 8778 TIME...MOT...LOC 1524Z 092DEG 18KT 3087 8787
Special weather statement, Jul 22, 10:52 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1052 AM CDT FRI JUL 22 2016
ALZ261-262-221630-
MOBILE INLAND AL-BALDWIN INLAND AL-
1052 AM CDT FRI JUL 22 2016
...ANOTHER STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES UNTIL 1130 AM
CDT...
AT 1051 AM CDT...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER MOUNT
VERNON...OR 13 MILES NORTH OF CREOLA...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON AND MOVICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3094 8804 3107 8814 3115 8798 3115 8795
3108 8788
TIME...MOT...LOC 1551Z 050DEG 9KT 3108 8799Special weather statement, Jul 22, 11:19 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1119 AM CDT FRI JUL 22 2016
ALZ264-266-221700-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-
1119 AM CDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN COUNTY UNTIL NOON CDT...
AT 1119 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
ELBERTA...OR 8 MILES NORTHEAST OF FOLEY. THIS STORM WAS NEARLY
STATIONARY.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOLEY...LILLIAN AND ELBERTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 8764 3049 8768 3056 8749 3049 8743
3046 8742 3047 8741 3045 8740 3046 8739
3042 8736 3041 8739 3040 8740 3040 8742
3038 8743
TIME...MOT...LOC 1619Z 334DEG 2KT 3046 8756Special weather statement, Jul 22, 11:25 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1125 AM CDT FRI JUL 22 2016
ALZ052-261-221715-
MOBILE INLAND AL-WASHINGTON AL-
1125 AM CDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MOBILE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 PM
CDT...
AT 1125 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
CALVERT...OR 9 MILES NORTHEAST OF CITRONELLE...MOVING NORTHWEST AT
10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALVERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3115 8833 3134 8815 3118 8795 3116 8797
3115 8797 3104 8807
TIME...MOT...LOC 1625Z 125DEG 7KT 3116 8809Special weather statement, Jul 22, 11:55 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1155 AM CDT FRI JUL 22 2016
ALZ053-055-056-059-262-221730-
MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
1155 AM CDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CONECUH...NORTH CENTRAL BALDWIN...WESTERN MONROE...
WESTERN ESCAMBIA AND SOUTHEASTERN CLARKE COUNTIES UNTIL 1230 PM
CDT...
AT 1152 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WAS LOCATED
NEAR URIAH AND FRISCO CITY STRETCHING NORTH AND SOUTH...MOVING WEST
AT 5 MPH OR LESS.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATMORE...MONROEVILLE...FRISCO CITY...MCCULLOUGH...PETERMAN...URIAH...
EXCEL...REPTON...POARCH CREEK RESERVATION...I65 AND AL 113...
I65 AND AL 21...I65 AND US 84 AND I65 AND CR 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3143 8698 3100 8749 3100 8751 3127 8781
3173 8735
TIME...MOT...LOC 1652Z 076DEG 6KT 3133 8745The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:14 PM CDT | Special Weather Statement | MOB | Choctaw | 31 min |
| Jul 22, 7:38 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jul 22, 8:10 AM CDT | Special Weather Statement | MOB | Mobile | 65 min |
| Jul 22, 8:43 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| Jul 22, 9:04 AM CDT | Special Marine Warning | MOB | 56 min | |
| Jul 22, 9:53 AM CDT | Special Marine Warning | MOB | 67 min | |
| Jul 22, 10:26 AM CDT | Special Weather Statement | MOB | Mobile | 64 min |
| Jul 22, 10:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Jul 22, 10:52 AM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jul 22, 11:25 AM CDT | Special Weather Statement | MOB | Washington | 50 min |
| Jul 22, 12:25 PM CDT | Special Weather Statement | MOB | Washington | 35 min |
| Jul 22, 12:48 PM CDT | Special Weather Statement | MOB | Escambia | 42 min |
| Jul 22, 1:24 PM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Jul 22, 2:38 PM CDT | Special Weather Statement | MOB | Covington | 67 min |
| Jul 22, 2:54 PM CDT | Special Weather Statement | MOB | Choctaw | 51 min |
| Jul 22, 3:28 PM CDT | Special Weather Statement | MOB | Choctaw | 62 min |
| Jul 22, 11:19 AM CDT | Special Weather Statement | MOB | Escambia | 41 min |
| Jul 22, 6:01 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 119 min |
| Jul 22, 1:22 PM CDT | Special Weather Statement | MOB | George | 38 min |
| Jul 22, 1:31 PM CDT | Special Weather Statement | MOB | Wayne | 59 min |
| Jul 22, 2:32 PM CDT | Special Weather Statement | MOB | Perry | 58 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.